# SDR 9902581145

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION IN CENTER GEAR WHEEL WELL ON LOWER LEG SUPPORT AT FS 1510 BETWEEN BL 0 AND LBL 5.  REPAIRED PER EA 168288.
